American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Norman L. Alling. Rings of continuous integer-valued functions and nonstandard arithmetic . Trans. Amer. Math. Soc. 118 (1965) 498-525. MR 0184960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Abraham Robinson and Elias Zakon. Elementary properties of ordered abelian groups . Trans. Amer. Math. Soc. 96 (1960) 222-236. MR 0114855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] George Epstein. The lattice theory of Post algebras . Trans. Amer. Math. Soc. 95 (1960) 300-317. MR 0112855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael O. Rabin. Computable algebra, general theory and theory of computable fields. . Trans. Amer. Math. Soc. 95 (1960) 341-360. MR 0113807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steven Orey. Model theory for the higher order predicate calculus . Trans. Amer. Math. Soc. 92 (1959) 72-84. MR 0107600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. C. Kleene. Recursive functionals and quantifiers of finite types. I . Trans. Amer. Math. Soc. 91 (1959) 1-52. MR 0102480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. C. E. Dekker and J. Myhill. Some theorems on classes of recursively enumerable sets . Trans. Amer. Math. Soc. 89 (1958) 25-59. MR 0097310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. C. Chang. Algebraic analysis of many valued logics . Trans. Amer. Math. Soc. 88 (1958) 467-490. MR 0094302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. A. Meredith. The dependence of an axiom of \L ukasiewicz . Trans. Amer. Math. Soc. 87 (1958) 54. MR 0094300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. C. Chang. Proof of an axiom of \L ukasiewicz . Trans. Amer. Math. Soc. 87 (1958) 55-56. MR 0094301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alan Rose and J. Barkley Rosser. Fragments of many-valued statement calculi . Trans. Amer. Math. Soc. 87 (1958) 1-53. MR 0094299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1